Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-28-2011, 02:05 AM
CarolynRPedersen CarolynRPedersen is offline
Junior Member
 
Join Date: Jun 2011
Posts: 1
Default Avelox Allergic Reaction

I was given avelox for my sinus infection. i thought it was only a 5 day dose because it was given to me by my doctor at the office as samples and i had some in a bag and and as i found out i had two more my pocketbook so it actually was a 7 day prescription. I took it for 5 days and at that time it worked awesome. Totally cleared my sinus infection without any problems. When I found the other two packets of pills in my pocketbook about a week later i put them in my medicine cabinet (for the next time). I started getting a sore throat with brochontis so i took an avelox saturday morning. Within in 15 mins, my body was burning from the inside with tingling, in my feet, my head, my chest it would rotate everywhere. That continued along with massive itching,my hands turned white and hives started to pop out. Once it came to point that i couldn't form words to talk, my husband called 911. Instantinly started with a benedryl drip and had the epi pen ready if needed. I couldn't hold up my arms for them to take my blood pressure, i couldn't sit up on my own for them to listen to my chest it was like i was catatonic (sp). I could hear people but i couldn't talk and everything was so loud. The ER put me on a heart monitor but i kept trying to tell them my chest was feeling funny. But because i was breathing without a problem i guess they didn't care so they sent me home after only being there for an hour. My chest still burns and tingles every once in a while the palputations are horrible. I called my doctor he put me on a zpack and predisone. Neither are stopping the fluttering in my chest. I am going to my doctor tomorrow. PLEASE BEWARE!

Last edited by CarolynRPedersen; 06-28-2011 at 02:17 AM.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:32 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.